سیویلیکا را در شبکه های اجتماعی دنبال نمایید.

Generalized conjugate gradient method for solving multilinearsystems

سال انتشار: 1400
نوع سند: مقاله کنفرانسی
زبان: انگلیسی
مشاهده: 274

فایل این مقاله در 5 صفحه با فرمت PDF قابل دریافت می باشد

استخراج به نرم افزارهای پژوهشی:

لینک ثابت به این مقاله:

شناسه ملی سند علمی:

SLAA11_015

تاریخ نمایه سازی: 16 اسفند 1401

چکیده مقاله Generalized conjugate gradient method for solving multilinearsystems

Let L be a real linear operator with a positive de nite symmetric part M. In certainapplications, several problems of the form M⋆N Y = can be solved with less human orcomputational effort than the original equation L⋆N = F. In this paper, the generalizedconjugate gradient method of Concus and Golub [Lecture Notes in Economics and Math-ematical Systems 134, Springer-Verlag, New York, 1976] and Widlund [SIAM J. Numer.Anal., 15 (1978), pp. 801-812] is extended for solving some tensor equations via Einsteinproduct. An example is also provided to show the efficiency of the proposed method. Finally,some concluding remarks are given.

کلیدواژه های Generalized conjugate gradient method for solving multilinearsystems:

Generalized conjugate gradient method ، Tensor ، Multilinear systems

نویسندگان مقاله Generalized conjugate gradient method for solving multilinearsystems

Eisa Khosravi Dehdezi

Department of Mathematics, Faculty of Intelligent Systems Engineering and Data Science,Persian Gulf University, Bushehr, Iran

Saeed Karimi

Department of Mathematics, Faculty of Intelligent Systems Engineering and Data Science,Persian Gulf University, Bushehr, Iran